# SDR SWIA2019060545943

- Difficulty date: April 29, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 37,048 hours, 33,841 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE WITH NEW GUSSET PLATE FOR GALLEY AT AFT I/B LOCATION, CORRODED. (C-CHECK) RO: 06/02/2019 REMOVED AND REPLACED WITH NEW GUSSET PLATE PN: 601R38669-121 FOR GALLEY AT AFT I/B LOCATION, IAW REO AND SRM.
